MathSciNet Relay Station
MathSciNet bibliographic data
MR2603258 (2011i:37095) 37K20 (32W50 33E05)
Bunʹkova, E. Yu.; Bukhshtaber, V. M. Heat equations and families of two-dimensional sigma functions. (Russian) Tr. Mat. Inst. Steklova 266 (2009), Geometriya, Topologiya i Matematicheskaya Fizika. II, 5--32; translation in Proc. Steklov Inst. Math. 266 (2009), no. 1, 1–28 ISBN: 5-7846-0111-3; 978-5-7846-0111-7
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement